Have you had your blood sugars checked for diabetes? Are you taking multiple vitamins/minerals? Any imbalances in your body can show symptoms. If you are not getting the right nutrients, you start craving foods. B-complex can give you energy.
if everything phsyically checks out with your doctor, i would recommend asking about abilify. they add it on to your anti-depressants and it usually kick starts everything.
You need to give the Wellbutrin more time to reach a therapeutic level in your system, which is 4-6 weeks. The sugary foods my be "comfort" foods for you, causing emotional eating. Any questions or concerns should be addressed with your prescribing doctor, he needs to know of any unusual things that occur while taking medication. It's too soon to think about adding other medications, this one hasn't had time to work. Try not keeping the sugary foods in the house, and know that each day is bringing you closer to feeling better.